Alert archive / Massachusetts / Flash Flood Warnings in 2023
Flash Flood Warning 65, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this flash flood warning at Sep 11, 2023, 7:22 PM EDT for Worcester County, Massachusetts. It was in force for 13 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 11, 2023, 7:22 PM EDT (23:22 UTC)
- Expired
- Sep 12, 2023, 8:00 AM EDT
- In force
- 13 hr
- Issued by
- NWS Boston/Norton, MA
- Area
- Storm-based polygon
- Emergency
- Flash flood emergency
- Damage threat
- Catastrophic
- Flood severity
- None
County Worcester County, MA
The radar
The Boston radar (KBOX), 82 km from the middle of the area, began a volume at 23:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 11, 7:34 PM EDT | FLOOD | Leominster, MA | Culvert at Pleasant St and Colburn St has washed out the foundation of house, Residents evacuated. Relayed by amateur radio. |
| Sep 11, 8:00 PM EDT | FLOOD | Leominster, MA | Route 2 near Route 12 closed due to flooding. Relayed by amateur radio. |
| Sep 11, 8:01 PM EDT | FLOOD | Leominster, MA | Pond St and Pleasant St, a sink hole has formed and the water rushing in has washed away part of the road. |
| Sep 11, 8:40 PM EDT | FLOOD | Leominster, MA | Route 117 has a section of road buckled. |
| Sep 11, 9:30 PM EDT | FLOOD | Leominster, MA | Multiple reports of home evacuations. Including a trailer park of 30 people on Central Street. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 11.4 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 52 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 540 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
090
WGUS51 KBOX 112322
FFWBOX
MAC027-120230-
/O.NEW.KBOX.FF.W.0065.230911T2322Z-230912T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Boston/Norton MA
722 PM EDT Mon Sep 11 2023
...FLASH FLOOD EMERGENCY FOR LEOMINSTER...
The National Weather Service in Norton has issued a
* Flash Flood Warning for...
Northeastern Worcester County in central Massachusetts...
* Until 1030 PM EDT.
* At 722 PM EDT, emergency management reported thunderstorms
producing heavy rain in Leominster, roadways being washed out and
flood waters entering homes and business. Between 3 and 5 inches
of rain have fallen. The expected rainfall rate is 2 to 4 inches
in 1 hour. Additional rainfall amounts of 1 to 3 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
This is a FLASH FLOOD EMERGENCY for Leominster. This is a
PARTICULARLY DANGEROUS SITUATION. SEEK HIGHER GROUND NOW!
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Emergency management reported.
IMPACT...This is a PARTICULARLY DANGEROUS SITUATION. SEEK
HIGHER GROUND NOW! Life threatening flash flooding of
low water crossings, small creeks and streams, urban
areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Leominster, Fitchburg, Lunenburg, Lancaster, Sterling,
Westminster, Shirley and Princeton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now! This is an extremely dangerous and
life-threatening situation. Do not attempt to travel unless you are
fleeing an area subject to flooding or under an evacuation order.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
&&
LAT...LON 4260 7185 4261 7167 4258 7167 4255 7168
4254 7168 4253 7168 4253 7166 4244 7169
4244 7190
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CATASTROPHIC
EXPECTED RAINFALL RATE...2-4 INCHES IN 1 HOUR
$$
Dooley2 follow-up statements
099
WGUS51 KBOX 120154
FFWBOX
MAC027-121200-
/O.EXT.KBOX.FF.W.0065.000000T0000Z-230912T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Boston/Norton MA
954 PM EDT Mon Sep 11 2023
...FLASH FLOOD EMERGENCY FOR LEOMINSTER...
The National Weather Service in Norton has extended the
* Flash Flood Warning for...
Northeastern Worcester County in central Massachusetts...
* Until 800 AM EDT Tuesday.
* At 954 PM EDT, emergency management reported thunderstorms
producing heavy rain in emergency manager reports roadways being
washed out and flood waters entering homes and business. . Between
6 and 9 inches of rain have fallen. Flash flooding is ongoing or
expected to begin shortly.
This is a FLASH FLOOD EMERGENCY for Leominster. This is a
PARTICULARLY DANGEROUS SITUATION. SEEK HIGHER GROUND NOW!
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Emergency management reported.
IMPACT...This is a PARTICULARLY DANGEROUS SITUATION. SEEK
HIGHER GROUND NOW! Life threatening flash flooding of
low water crossings, small creeks and streams, urban
areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Leominster, Fitchburg, Lunenburg, Lancaster, Sterling,
Westminster, Shirley and Princeton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now! This is an extremely dangerous and
life-threatening situation. Do not attempt to travel unless you are
fleeing an area subject to flooding or under an evacuation order.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
&&
LAT...LON 4260 7185 4261 7167 4258 7167 4255 7168
4254 7168 4253 7168 4253 7166 4244 7169
4244 7190
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CATASTROPHIC
$$
kp279
WGUS71 KBOX 121155
FFSBOX
Flash Flood Statement
National Weather Service Boston/Norton MA
755 AM EDT Tue Sep 12 2023
MAC027-121205-
/O.EXP.KBOX.FF.W.0065.000000T0000Z-230912T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Worcester MA-
755 AM EDT Tue Sep 12 2023
...FLASH FLOOD WARNING WILL EXPIRE AT 8 AM EDT THIS MORNING FOR
NORTHEASTERN WORCESTER COUNTY...
Torrential rains which resulted in severe flooding in Leominster
have ended, although flooding impacts continue. As impacts continue,
please continue to heed remaining road closures and follow
instructions from local officials.
LAT...LON 4260 7185 4261 7167 4258 7167 4255 7168
4254 7168 4253 7168 4253 7166 4244 7169
4244 7190
$$
ALWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this flash flood warning went out at Sep 11, 3:01 PM EDT, 4 hours 21 minutes earlier.
Area forecast discussion, Sep 11, 3:01 PM EDT, 4 hours 21 minutes before
Area Forecast Discussion National Weather Service Boston/Norton MA 301 PM EDT Mon Sep 11 2023 .SYNOPSIS... Low pressure in the southern coastal waters will bring rounds of showers and embedded thunderstorms capable of heavy rain through early tonight. Overcast skies with fog is expected on Tuesday as high pressure over Maine briefly builds in. A frontal system interacting with subtropical moisture will bring soaking rains to parts of southern New England Wednesday. Much drier and more seasonable weather then arrives for Thursday into at least Friday, although Hurricane Lee still could make a closer pass late this week or next weekend. Increasing surf and rip currents are likely to begin around Tuesday and continue into the weekend, although there is low confidence in any other impacts. Refer to the latest forecasts on Hurricane Lee from the National Hurricane Center. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... 245 PM Update: Key Points: * Slow-moving showers with embedded t-storms to produce periods of heavy rain and potential urban and poor drainage street flooding through 9 PM, greatest risk in the Hartford, Worcester, Providence to Metrowest/Greater Boston corridors. * Impacts to the Monday PM commute expected. Localized rapid-onset flooding possible. Weak area of low pressure in coastal eastern NJ extends a stationary frontal boundary seen as a windshift/local convergence zone from southern CT into central RI and SE MA. This is helping to focus more numerous showers and embedded t-storms along its extent. While scattered lighter showers are evident in radar mosaic imagery across northern and western MA, the greatest risk for showers and thunderstorms capable of heavy rain appears to be aligned on this existing area of localized convergence. This feature stands to lift slowly northward late this afternoon to early evening near or into some of our major metropolitan areas during the PM rush. It's a pattern that may lead to repeated rounds of showers and embedded t- storms, one in an environment of high warm cloud depths favoring efficient rainfall production in even showers. Soils are highly saturated from recent rains and some areas (e.g. Providence/Cranston) saw flooding just yesterday. So the risk for reduced visibilities and heavy rain capable of street flooding will exist anywhere along the Flood Watch area, but especially aligned in vicinity of the Hartford-Worcester- Providence-Metrowest/Greater Boston corridor. That rains may be fairly persistent/redeveloping may lead to street flooding, and we can't rule out localized flash flooding in isolated to scattered instances especially in areas that have been harder- hit over the last 2 to 3 days. Potential exists for local amts up to 3 inches of rain in any areas that see persistent, heavy downpours. Flood Watch continues in effect until late evening with no changes made in time or location(s) from the mid-morning expansion. Trend will be for showers and embedded storms to collapse/shift southeast after the PM commute into the mid- evening hours along with a decrease in overall intensity. While rain chances trend more intermittent/spotty by late evening and into the remainder of the overnight, stratus and fog spreads back in westward. Fog may become rather widespread given light NE flow, saturated ground and that most areas would have experienced recent rain. It's not yet certain if this situation would rise to the level of needing either fog statements or dense fog advisories but it is a favorable setting for fog to develop overnight. Temperatures only to fall a few degrees from current values, into the mid 60s to around 70. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/... 245 PM Update: Tuesday and Tuesday Night: The weak area of low pressure bringing the more active weather for this aftn and early tonight will have moved into the waters well east of Cape Cod early Tue. However sfc ridging building down coastal ME and NH will maintain onshore flow on modest NE winds; models showing a lot of lower level RH trapped in the lowest few km of atmosphere across much of central and eastern sections of Southern New England. While any early-day fog should dissipate by 10 AM, what will not will be a blanket of overcast stratus, the net effect being little if any significant warming despite still continued humid weather. Though there may be intermittent and much lighter showers around in this blanket of gray stratus clouds, Tuesday is a relative dry day of sorts compared to recent conditions. Rain amts should be less than a tenth of an inch in any one area. High temps were on the lower end of guidance, using some of the higher-res NAM and a blend of short- term guidance to bring highs in the low to mid 70s for most of central and eastern MA and RI. Further west, there is some optimism for more cloudy breaks into Tolland and Hartford Counties and into western MA, with highs reaching the middle to upper 70s. Easterly flow continues into Tuesday evening, which will maintain low clouds and possible development of foggy areas; however it may not be as widespread as forecast conditions tonight. Increasing height falls later in the overnight to early Wed associated with frontal system bringing another round of more active weather for Wed brings about an increase in PoP from sub- mentionable to high chance range into our western counties. However the bulk of rains should hold until well into Wed. Lows mainly in the 60s. && .LONG TERM /WEDNESDAY THROUGH MONDAY/... Highlights... * Wet weather returns with soaking rain and thunderstorms Wednesday. * Dry weather and seasonable temperatures expected Thursday and Friday, but we continue to monitor Hurricane Lee into this weekend. It remains unknown whether it will directly impact New England. * Increasing rip current risk and high surf continues into part of next weekend on beaches with southern and southeast exposures. An approaching cold front Wednesday should result in another day of showers and thunderstorms, with locally heavy rainfall. This front should move offshore sometime Wednesday night into Thursday. The main issue with this portion of the forecast remains the ultimate track of Hurricane Lee. This will be greatly influenced by the evolution of a mid level trough over SE Canada and the Great Lakes. Lots of uncertainty remains in the details, which will be important. Please keep in mind that this is a forecast 4-5 days in the future. it remains too early to focus on the specifics. This is the plan and prepare for possibilities phase of the forecast. Those details and expected impacts for southern New England will come into better focus towards mid week. Stay tuned to the latest forecasts from the National Hurricane Center for late this week into this weekend. Above normal temperatures expected Wednesday, then trending to near to slightly below normal late this week into this weekend. && .AVIATION /19Z MONDAY THROUGH SATURDAY/... Forecast Confidence Levels: Low - less than 30 percent. Moderate - 30 to 60 percent. High - greater than 60 percent. 18Z TAF Update: Through 00z Tue: Moderate confidence. Generally lower (MVFR-LIFR categories) from ORH east with MVFR- VFR conditions BAF-BDL initially; however increasing coverage of SHRA/+SHRA into a SW to NE linear-oriented fashion, mainly in the BOS, ORH, PVD, BDL and perhaps BED areas through 00z. Embedded TS possible although would be the exception vs rule but included as a TEMPO mention. E to NE winds 4-6 kt, although ESE/SE winds 4-8 kt PVD and SE MA airports. Tonight: Moderate confidence. MVFR-LIFR early with likely ongoing SHRA/embedded TS moving ESE 00-03z while weakening as it does so. While rain generally diminishes in coverage/intensity, with it will be the return of stratus and fog at IFR to LIFR levels settling in; expanding soonest eastern areas and a few hrs later toward western airports. Reduced confidence in the exact timing. NE winds 3-6 kt, calm at times. Tuesday and Tuesday Night: Moderate confidence. While fog dissipates, IFR to LIFR ceilings likely central and eastern airports for most of the time. May see some 1-category improvement in categories for BAF-BDL but not likely any higher than MVFR. Spotty, light SHRA during the day. Period of steadier rains arrives late overnight to early Wed AM. NE to E winds 4-8 kt. KBOS TAF...Moderate confidence in TAF. MVFR/IFR thru about 19z, with increasing coverage and intensity of rain showers during the 19-23z period which should bring lowering ceilings to IFR levels and steady/heavy rain with visbys 1-3 SM. TS possible in same timeframe. Rain gradually shifts southeast ~00-03z Tue although NE winds will draw LIFR stratus and fog back in. Light NE winds. KBDL TAF...Moderate confidence in TAF. OVC VFR/MVFR with increasing coverage and intensity of rain showers during the 19-23z period, bringing lowering ceilings and steady/heavy rain with visbys 1-3 SM. Rain gradually shifts SE 23-00z although w/ fog and stratus at IFR/LIFR levels. Light north winds. Outlook /Wednesday through Saturday/... Wednesday: Mainly MVFR, with local IFR possible. SHRA likely, slight chance TSRA. Wednesday Night: Mainly VFR, with areas MVFR possible. Chance SHRA, slight chance TSRA. Thursday: VFR. Breezy. Slight chance SHRA. Thursday Night: VFR. Breezy. Friday: VFR. Windy with areas of gusts up to 30 kt. Friday Night: VFR. Strong winds with gusts up to 45 kt. Slight chance SHRA. Saturday: VFR. Strong winds with gusts up to 55 kt. Chance SHRA. && .MARINE... Forecaster Confidence Levels: Low - less than 30 percent. Medium - 30 to 60 percent. High - greater than 60 percent. 245 PM Update: Overall high confidence. For this afternoon and tonight: Mainly E winds around 10 kt (NE on northern waters, ESE/SE on the southern waters) tonight. Seas 2-4 ft on most waters. Main risk for mariners is patchy fog (locally dense) through overnight and showers and t-storms this afternoon into evening. For Tue and Tue night: Winds become NE to E around 10 kt, seas continue mainly around 2 to 4 ft, though an outside chance of a 5 ft wave is possible on the far outer waters by early Wed AM. Fog may continue on the waters through Tue night. Outlook /Wednesday through Saturday/... Wednesday: Winds less than 25 kt. Areas of seas approaching 5 ft. Chance of rain showers, isolated thunderstorms. Wednesday Night: Winds less than 25 kt. Seas up to 5 ft. Chance of rain showers, slight chance of thunderstorms. Thursday: Winds less than 25 kt. Seas up to 5 ft. Chance of rain showers. Thursday Night: Low risk for Small Craft Advisory winds with gusts up to 25 kt. Areas of rough seas. Friday: Moderate risk for Small Craft Advisory winds with gusts up to 30 kt. Rough seas up to 11 ft. Friday Night: Moderate risk for gale force winds with gusts up to 45 kt. Rough seas up to 17 ft. Slight chance of rain showers. Saturday: Moderate risk for storm force winds with gusts up to 55 kt. Rough seas up to 20 ft. Chance of rain showers. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...Flood Watch until 2 AM EDT Tuesday for CTZ002>004. MA...Flood Watch until 2 AM EDT Tuesday for MAZ004>007-012>021-026. RI...Flood Watch until 2 AM EDT Tuesday for RIZ001>007. MARINE...None. && SYNOPSIS...Belk/Loconto NEAR TERM...Loconto SHORT TERM...Loconto LONG TERM...Belk AVIATION...Belk/Loconto MARINE...Belk/Loconto
In the hours before
Local storm report, Sep 11, 6:15 PM EDT, 1 hour 7 minutes before
Preliminary Local Storm Report
National Weather Service Boston/Norton MA
615 PM EDT Mon Sep 11 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0426 PM Flood 1 NE Pawtucket 41.88N 71.37W
09/11/2023 Providence RI Amateur Radio
Car stuck in flood waters near Armisticle
Blvd at McHale Ct.
&&Local storm report, Sep 11, 6:29 PM EDT, 53 minutes before
Preliminary Local Storm Report
National Weather Service Boston/Norton MA
629 PM EDT Mon Sep 11 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM Flood 2 SE West Springfield 42.11N 72.62W
09/11/2023 Hampden MA Amateur Radio
Cars stuck in street flooding on Carando
Drive and Weston St.
&&Local storm report, Sep 11, 6:34 PM EDT, 48 minutes before
Preliminary Local Storm Report
National Weather Service Boston/Norton MA
634 PM EDT Mon Sep 11 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM Flood 3 NNE Agawam 42.10N 72.60W
09/11/2023 Hampden MA Amateur Radio
Liberty St near the plaza area is flooded to
an estimated 1 foot.
&&Local storm report, Sep 11, 6:44 PM EDT, 38 minutes before
Preliminary Local Storm Report
National Weather Service Boston/Norton MA
644 PM EDT Mon Sep 11 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM Flood 3 WSW Springfield 42.10N 72.59W
09/11/2023 Hampden MA Fire Dept/Rescue
Estimated 3 feet of water in basement along
El Paso St. Blunt Park Rd impassable with 2
cars stuck in flooding to drivers door.
Carew St near the Chicopee line, road closed
with an estimated 4 feet of flooding.
relayed by amateur radio.
&&Local storm report, Sep 11, 6:59 PM EDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Boston/Norton MA
659 PM EDT Mon Sep 11 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 PM Flood 1 SSW Chicopee 42.16N 72.58W
09/11/2023 Hampden MA Law Enforcement
East Main St at Broadway St flooded and
impassable relayed by amateur radio.
&&Local storm report, Sep 11, 7:11 PM EDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Boston/Norton MA
711 PM EDT Mon Sep 11 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0637 PM Flood 2 SW Ludlow 42.15N 72.52W
09/11/2023 Hampden MA Amateur Radio
Cars stuck in flooded water on Page
Boulevard and Berkshire Avenue. Tapley
street impassable from St. James to Bay St
I291 exit 5 ramp flooded and impassible with
an estimated 5 feet of water. Mass Pike exit
51 to I291 closed due to flooding Relayed by
amateur radio.
&&The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 11, 3:00 AM EDT | Flood Watch | BOX | Bristol, Essex, Middlesex, Norfolk, Plymouth, Suffolk and 1 more | 23 hr |
| Sep 11, 7:05 AM EDT | Dense Fog Advisory | BOX | Barnstable, Bristol, Dukes, Nantucket, Norfolk, Plymouth | 3 hr |
| Sep 11, 1:51 PM EDT | Special Weather Statement | BOX | Bristol, Norfolk, Plymouth | 54 min |
| Sep 11, 2:11 PM EDT | Special Weather Statement | BOX | Middlesex | 64 min |
| Sep 11, 2:52 PM EDT | Special Weather Statement | BOX | Bristol, Norfolk | 53 min |
| Sep 11, 3:38 PM EDT | Special Weather Statement | BOX | Worcester | 67 min |
| Sep 11, 3:54 PM EDT | Special Weather Statement | BOX | Bristol, Plymouth | 66 min |
| Sep 11, 4:10 PM EDT | Flash Flood Warning | BOX | Bristol, Norfolk, Worcester | 3 hr |
| Sep 11, 5:11 PM EDT | Flash Flood Warning | BOX | Bristol, Norfolk, Worcester | 3 hr |
| Sep 11, 5:17 PM EDT | Flash Flood Warning | BOX | Middlesex, Worcester | 6 hr |
| Sep 11, 5:23 PM EDT | Special Weather Statement | BOX | Worcester | 52 min |
| Sep 11, 5:31 PM EDT | Special Weather Statement | BOX | Plymouth | 59 min |
| Sep 11, 5:44 PM EDT | Special Weather Statement | BOX | Hampden, Hampshire | 61 min |
| Sep 11, 5:51 PM EDT | Flash Flood Warning | BOX | Franklin, Hampden, Hampshire, Worcester | 5 hr |
Nearby
Flash Flood Warnings in Massachusetts, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.